# SDR FDEA202502220272

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 37,891 hours, 21,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MTSI #52-10  6104.  FOUND L1 DOOR PNEUMATIC  ACCUMULATOR WITH SLOW LEAK.  FIM: 52-10-00 FIG 101  AMM: 52-10-14  RATIER FIGEAC CMM : 52-11-02  AMM: 52-10-14-03-02  REF TSM 52-10-00 FIG 101 BLOCK 4, FOUND LEAK AT  POINT 4. FOUND FITTING EXTREMELY LOOSE.TIGHTENED  FITTING AND LEFT FOR MONITORING (1500 PSI) @ 12:00  LOCAL. WILL RECHECK PRESSURE @ 16:00 LOCAL. RECHECK  OF PRESSURE IS GOOD @ 1500 PSI. AFTER VERIFYING  CYLINDER NO LONGER LEAKING, RESERVICED L1 DOOR  CYLINDER TO 1700 PSI. NO LEAKS NOTED AND PREVIOUSLY  ADDRESSED LOOSE FITTING IS SECURED. OK FOR SERVICE.
